MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION MODULAR STOP; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES

DEPUY IRELAND - 9616671 ATTUNE REVISION MODULAR STOP; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Model Number 2546-00-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported as, the following device was received as blind unit product code: 254600500, lot# so203240.The issue is that it does not match any ecm device for the pc.Devices on ecm: 259807530 modular box osteotome.Please help us identify where the modular stop belongs.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual examination of the device identified the locking mechanism to be stiff and the springs of the device deformed.Device presents signs of wear from heavy use.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REVISION MODULAR STOP
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14540301
Report Number1818910-2022-09794
Device Sequence Number6502458
Product Code LXH
UDI-Device Identifier10603295478607
UDI-Public10603295478607
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-500
Device Catalogue Number254600500
Device Lot NumberSO2032403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date05/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown